# SDR DALA1022675806

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 29,055 hours, 9,240 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, MX FOUND SEAT EMERGENCY LIGHTS AT ROWS 21-23ABC INOPERATIVE. MX REPAIRED WIRES BY SEATS 22C & 23C, AND REPLACED THE FUSE ON M11612 POWER SUPPLY.  OPS CHECK WAS GOOD.
